Autoimmune Disorders Expert Forum
Re:side effects of military vaccines
About This Forum:

Welcome to the Autoimmune Disorders forum. Questions in this forum are being answered by Dr. Garth Nicolson. This forum is for questions and discussions relating to Autoimmune Disorders. Topics include, but are not limited to: Alzheimer’s, Amyotrophic Lateral Sclerosis (ALS), Chronic Fatigue Syndrome, Fibromyalgia, Gulf War Syndrome, Lupus, Lyme Disease, MS, Rheumatoid Arthritis

Please note, Dr. Nicolson is a part-time expert at MedHelp, so this forum will only be open to new questions during pre-arranged dates.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Re:side effects of military vaccines

Thank you for the info. However, I was unable to access the AAEM online in order to download the publication on the Anthrax Vaccine-seems I need to be a dr.and submit a membership fee.  Where else can I get that publication? Even though my son has never been to Iraq, is this the category most likely to pursue? or delve into everyone of the vaccines he was given, which we have been doing.  I don't know, this is all so very frustrating.  I am so wary of the gov't pushing these vaccines. Interesting side note, my vet wouldn't give our pup his rabies vaccination because he wanted to be sure he didn't have a reaction from his first shot today.  
Tags: vaccines
Related Discussions
642304_tn?1242610324
So sorry, you can download this review from our Institute for Molecular Medicine website with no fees, www.immed.org under Gulf War Illness Research.  There is other information on vaccines as well on the site.

It doesn't matter if your son went to Iraq or not.  Deployment to a war zone is not necessary for Armed Service personnel to receive military vaccines.  In fact, some personnel had adverse reactions before they were deployed, and some non-deployed personnel came down with chronic diseases after their immunizations.
3 Comments
Blank
Avatar_f_tn
In speaking to my son the other day trying to gather more info. regarding his symptoms, he says the foot tingling, muscle twitching(left arm, and right) and abdomen, more noticeable while trying to sleep, disruptive sleep, chest pain, elevated B/P(129/80 to as high as 154/66), consistent low temp. averaging 97.4, a couple mirgranes in June, with periodic nagging headaches on the left side of head, towards the front, periodic blurred vision, dizziness when bending head front to back, or upon standing from sitting position, have become more frequent and are on the left side of his body.  He had a hearing test, which he failed.  Then the otiologist cleaned out his ears and repeated the test 24 hrs later.  Right ear was fine, but left ear was diminished, and he passed the test margionally.  His vision test was also troublesome.  Right eye was 20/20, left eye, (don't have the numbers),but he said he could not read line #9.  Prior to enlistment, he had 20/15 vision in both eyes.  He has been restricted from the flight line. In reading many articles and the product inserts of the Anthrax and Hep B vaccines, I feel these may be the culprits to his symptoms and decline in health.  What about the preservatives in the childhood vaccines that he had to take at boot camp, regardless of prior immunizations?  I did look at his vaccination record and we had a personal exemption from the Hep. series and his MMR booster when he was in school, because of the side effects.  We are currently waiting for the blood work results. Thanks for all your continued help.
Blank
642304_tn?1242610324
Military vaccines continue to be a problem for some service personnel.  I probably receive a half-dozen emails every day or so about this, and there are characteristic, multiple signs/symptoms that develop after vaccinations in some personnel.  As it turns out, this is not uncommon at all.  Some of the vaccines, such as the anthrax vaccine, are associated with many, many adverse events at much higher rates than would be acceptable for a civilian vaccine, and this vaccine in particular has many problems.  For more information read the publication by myself and Meryl Nass MD reviewing the anthrax vaccine in the Gulf War Illness Research section of our website, www.immed.org.
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank